Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Osteoporosis

Boniva`s Side Effects

05/27/2008

Question:

After taking monthly Boniva, can side effects occur anytime during the month, or do they usually happen within a certain amount of time after taking it? I`ve been experiencing intermittant stomach pain, acid indigestion, nasuea, and dizziness. I`ve been taking Boniva for 3 months and am concerned that these symptoms are related to the drug and perhaps can be damaging. Thank you.

Answer:

Check with your primary care doctor to be sure you are not developing an ulcer.  You can always stop the medication for awhile to see if it gets better, but check with your primary care doctor first.

For more information:

Go to the Osteoporosis health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati